# SDR QXEA2012120501579

- Difficulty date: December 5, 2012
- Submitted: December 8, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 301 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S CLIP IS CORRODED STA 301. REMOVED CORROSION PER RD 8/4-53-2344. NO LIMITS ALLOWED ON CLIP REMOVED DAMAGED CLIP AND MATCH DRILLED NEW CLIP IAW Q400 SRM 51-42-05-02-0`1, 51-40-07-02-01. INSTALLED CLIP, PRIMED AND PAINTED IAW Q400 SRM 51-42-05-02-01, 51-25-10-02-01 AND 51-25-15-02-01.
